# SDR NSVA2009053

- Difficulty date: October 30, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N188WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4188
- Aircraft time: 3,806 hours, 3,789 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 315731
- Part serial: 1720
- Condition: Broken
- Location: Mlg Wheel
- Part time: 3,806 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L1 CHECK, THE NR 1 MAIN WHEEL ASSEMBLY WAS FOUND WITH 1 BROKEN TIE BOLT AND 8 LOOSE TIE BOLTS.  THE NR 1 MAIN WHEEL ASSEMBLY WAS REPLACED.  AIRCRAFT PENDING RETURN TO SERVICE FROM INSPECTION.
